# SDR DALA1122103251

- Difficulty date: March 27, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 40,661 hours, 18,151 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FLOOR PANEL 131AF IS DELAMINATED 6" X 6" AREA.  REMOVED FLOOR PANEL 131AF IAW AMM 53-22-14.  RECEIVED NEW PANEL 131AF; P/N DA-D5367200300000.  INSTALLED IAW AMM 53-22-14.  FABRICATED IAW STAM TRAVELER T11/876289 REF DWG   3D25-37705.
